# SDR UPS06847579

- Difficulty date: July 10, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 57535223
- Condition: Cracked
- Location: Fs 1766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 LT AFT MAIN CABIN APB STA 1766 LBL 30 APROX 48 INCHES ABOVE FLOOR IS CRACKED.  CUT OUT DAMAGED AREA AT FS 1766 LBL 30 IAW SAA EA 008-5305-01- A0305.  FABRICATED AND INSTALLED REPAIR PARTS IAW SAA EA 008-5305-01- A0305, UPS EO DC8-5330-247787-A,BOEING MSG 1-212213339-7, AND FAA FORM 8100-9.
